Home*SHOP BY BRANDLemsipLemsip Max Cold & Flu Hot Drink Sachets 10 - Lemon

Lemsip Max Cold & Flu Hot Drink Sachets 10 - Lemon

Lemsip Max Cold & Flu Hot Drink Sachets 10 - Lemon
Lemsip Max Cold & Flu Hot Drink Sachets 10 - Lemon
Valued at NZ$ 19.00 - you save 26.84%
Price  NZ$ 13.90
Quantity:
Add to cart

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

  • Always read the label and use only as directed.

 

Lemsip Max Cold & Flu Hot Drink Sachets 10 - Lemon
Lemsip Max Cold & Flu Hot Drink Sachets 10 - Lemon
 
For the temporary relief of cold & flu, including headache, sore throat, fever, body aches & pains.
 
 
Active Ingredients:
Each Sachet Contains:
Paracetamol 1000mg
 

Dosage: Adults and children over 12 years - 1 sachet dissolved in hot water. Dosage may be repeated every 4-6 hours when necessary up to a maximum of 4 sachets in 24 hours.
Warnings:
  • Do not take any other medication containing paracetamol.
  • Do not give to children 12 years and under.

 


  • Overall Rating 0
  • There have been no reviews for this product.